# SDR UALA2009071001987

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,786 hours, 10,832 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM T-CAP CORRODED ON UPPER SURFACE OF CHORD BS 348, RBL 38 - RBL 55.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION OF FLOORBEAM BETWEEN RBL 45 - RBL 88.  FABRICATED & INSTALLED REPAIR SPLICE ANGLES AND REPAIR STRAP.
